# SDR AMTA200500187

- Difficulty date: February 16, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N555TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- System (JASC): 2560 · Emergency Equipment
- Part: Connector
- Condition: Loose
- Location: Overwing Escape
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING ESCAPE BOTTLE PRESSURE WOULD NOT TEST.  RESECURED CANNON PLUGS TO BOTTLES.  TEST NORMAL.  (M)
